# SDR ASAA2022041738034

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737
- Aircraft serial: 35180
- Aircraft time: 56,147 hours, 16,542 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/P B DISCONNECTED W/ NO APPARENT CAUSE. RE-ENGAGED WITH NO FURTHER ISSUE. GROUNDED - YES. FOUND MSG 22-11607 IN FAULT HISTORY. NO CURRENT FAULTS NOTED. "B" AUTOPILOT OPS CHECK GOOD IAW B737-800 FIM 22-11 TASK 817.
